All Journal Entries Journals
Previous | Next

7th day

Jan 16, 2009 - 1 comments

So I made it 7 days without my Klonopin.
THANK GOD I STARTED TO TAPER BEFORE THE DOC DECIDED TO TREAT ME LIKE A DRUG ADDICT
But with all things aside, maybe it was a good thing.
Im beginning to wonder if I was experiencing withdraws before, and just thought it was anxiety.......makes me wonder
Anyways, the WD is way less compared to the original acute anxiety, so its manageable.
It feels like everyday is just slightly better, the Morning still suck so bad, inner vibrating, feeling of.....Dis euphoria.
DPs and DR's,  but mild compared to the beginning.
Im even thinking of quitting the prozac in a bit too.
Sometimes I get the "Zombie" feeling and it makes me feel kinda..out of it. Ive already started to taper that, and feeling pretty good.
Ive noticed since all of the Docs put me on all of the different meds, that Ive been experiencing allot more physical symptoms and side effects, and I think there adding on to the anxiety.
Im parting ways with my anxiety slowly but surely, and I wont be sad when its gone.
Im not a medicine fan either, it works great, but Ive always been a "mind" man.
and Im trying to find that guy again, I hate pills particularly, and thats why its so hard to fathem that I was actually on a narcotic.
Dont get me wrong though, in my opinion still, Klonopin and long lasting benzos are a great medicine, as long as the user is educated and understands the difference between there original problem and withdraws.
and does have a plan that involves not taking something "those who might not need it for life"
Its like a cloud is beginning to lift away from my eyes, and m kinda wanting to drink a beer, and just relax, lol
in time Ill be back to my old beer drinking silly MELLOW, RELAXED self again.


  

Comments
Post a Comment
Avatar universal
by Crybaby2006, Jul 26, 2013
Hi.  I'm wanting to start tapering my klonopin use.  How did you do it?

Post a Comment